# SDR V0XD20151206332

- Difficulty date: December 5, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 32,235 hours, 23,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 319.00, STRINGER 0 IS CRACKED.  REPAIRED FRAME AT STATION 319.00, STRINGER 0, BY FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-53-21-1248 DATED 05 DEC 2015, & REO 670-53-21-1248, DATED 05 DEC 2015.
